# SDR VTZA98232

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7192
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 601RS20221
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/BNA - FLT 6702 - DURING CLIMB, AT 1300 HRS ON 6-30-98, AIRCRAFT MADE AN UNSCHEUDLED LANDING DUE TO LT AOA WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED AOA SENSOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
